Advances in Differential Equations

Analyticity of semigroups generated by higher order elliptic operators in spaces of bounded functions on $C^{1}$ domains

Takuya Suzuki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper shows the analyticity of semigroups generated by higher order divergence type elliptic operators in $L^{\infty}$ spaces in $C^{1}$ domains which may be unbounded. For this purpose, we establish resolvent estimates in $L^{\infty}$ spaces by a contradiction argument based on a blow-up method. Our results yield the $L^{\infty}$ analyticity of solutions of parabolic equations for $C^{1}$ domains.

Article information

Source
Adv. Differential Equations Volume 22, Number 9/10 (2017), 593-620.

Dates
First available in Project Euclid: 27 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.ade/1495850455

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations

Citation

Suzuki, Takuya. Analyticity of semigroups generated by higher order elliptic operators in spaces of bounded functions on $C^{1}$ domains. Adv. Differential Equations 22 (2017), no. 9/10, 593--620. https://projecteuclid.org/euclid.ade/1495850455


Export citation